C Hooley - On the Barban-Davenport Halberstam theorem: XIX

hrj:160 - Hardy-Ramanujan Journal, January 1, 2007, Volume 30 - https://doi.org/10.46298/hrj.2007.160
On the Barban-Davenport Halberstam theorem: XIX

Authors: C Hooley

The present paper deals with the dispersion $$G(x,Q)=\sum_{k\leq Q}\sum_{0<a\leq k}\{S(x;a,k)-f(a,k)x\}^2$$ for large $Q$, and improves the lower bound by proving that $G(x,Q)>\frac{1}{12}\{\Gamma(C)+o(1)\}Q^2+O(x \log_{-A}x)$ when $x/Q\rightarrow\infty$ where $\Gamma(C)$ is an explicitly defined function of $C$.


Volume: Volume 30
Published on: January 1, 2007
Submitted on: March 3, 2015
Keywords: square-free numbers,conjugate sequences,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 78 times.
This article's PDF has been downloaded 65 times.